# SDR ANCF200400043

- Difficulty date: March 19, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 30,012 hours, 29,644 cycles
- Engine: Pwa JT8D219
- Engine time: 18,268 hours, 18,395 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING ROTATION THE RT ENGINE WAS IMPACTED WITH A BIRD.  ALL ENGINE PARAMETERS WENT DOWN TO IDLE AND RETURNED SLOWLY TO NORMAL PARAMETERS IAW AMM 05-51-08 PAGE 601 BIRD STRIKE CONDITION. CHECK WAS ACCOMPLISHED AND NOT FOUND DAMAGE IN THE ENGINE AREAS.
